# SDR YENA20121216670

- Difficulty date: December 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 13,531 hours, 7,876 cycles
- Engine: Ge CF3410E6
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 2043M11P05V541
- Part serial: LMDL4145
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,813 hours, 9,460 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLT 117 JFK-MSY, CREW DECLARED EMERGENCY DUE TO TLA COMP FAIL FOLLOWED SHORTLY AFTER BY ENGINE 1 FAIL.  FOLLOWED BY NORMAL SINGLE ENGINE LANDING AT MSY.  NO ABNORMAL SIGNS PRIOR TO ENGINE FLAMEOUT ENGINE WINDMILLED THROUGHOUT LANDING ROLL AUTO AND MANUAL RELIGHT WERE UNSUCCESSFUL.  REMOVED AND REPLACED NR 1 ENGINE FADEC REF AMM 73-21-01-04 OPS CHECK GOOD.  PERFORMED SUCCESSFUL HIGH POWER ASSURANCE RUN PER EMM 72-00-00-760-118.  OK FOR CONTINUED SERVICE AT THIS TIME.
